# SDR 9605249923

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 237-241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A 3 INCH CRACK IN THE LEFT SIDE WINDOW BELT FS 237 TO 241, 10 O'CLOCK POSITION.  REPLACED BELT (P/N 9911531-1), PER SRM 51-01 SEC 1 ITEM C.
